Journal of the Mathematical Society of Japan

Projective modules over polynomial rings

Shizuo ENDO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 15, Number 3 (1963), 339-352.

Dates
First available in Project Euclid: 16 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1260976622

Digital Object Identifier
doi:10.2969/jmsj/01530339

Mathematical Reviews number (MathSciNet)
MR0155875

Zentralblatt MATH identifier
0119.03504

Subjects
Primary: 13.40
Secondary: 14.55

Citation

ENDO, Shizuo. Projective modules over polynomial rings. J. Math. Soc. Japan 15 (1963), no. 3, 339--352. doi:10.2969/jmsj/01530339. https://projecteuclid.org/euclid.jmsj/1260976622


Export citation